MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 2MM X 2CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 2MM X 2CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120202
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg section e1.Initial reporter phone: (b)(6).Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a coil embolization, an approached to the lesion was made and attempted to detached a galaxy g3 xsft 2mm x 2cm coil (glx120202, 30513176), but energization error occurred and replaced both the enpowercontrolcable and the galaxy g3 xsft coil with another new ones.After that, detachment could be done with no issues.The procedure was completed.There was no negative impact to the patient.A continuous flush was done.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information was received on 14-dec-2023 indicating that a pre-deployment electrical testing was performed.The same dcb was used successfully with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.The coil did not stretch or damaged when removed.The procedure was delayed by several minutes and there was no impact on the procedure.The delay was not clinically significant.Complaint conclusion: as reported by the field, during a coil embolization, an approached to the lesion was made and attempted to detach a galaxy g3 xsft 2mm x 2cm coil (glx120202, 30513176), but energization error occurred and replaced both the enpowercontrolcable and the galaxy g3 xsft coil with another new ones.After that, detachment could be done with no issues.The procedure was completed.There was no negative impact to the patient.A continuous flush was done.Additional information was received on 14-dec-2023 indicating that a pre-deployment electrical testing was performed.The same dcb was used successfully with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.The coil did not stretch or damaged when removed.The procedure was delayed by several minutes and there was no impact on the procedure.The delay was not clinically significant.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30513167 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3 XSFT 2MM X 2CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18319919
Report Number3008114965-2023-00945
Device Sequence Number7520186
Product Code KRD
UDI-Device Identifier10886704077640
UDI-Public10886704077640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberGLX120202
Device Lot Number30513167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE; MARVEL MICROCATHETER
Patient SexUnknown
Patient RaceAsian